MAUDE Adverse Event Report: BECKMAN COULTER INC. AU5800-20 CHEMISTRY ANALYZER AUTOMATION READY; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER INC. AU5800-20 CHEMISTRY ANALYZER AUTOMATION READY; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number AU5800-20 CHEMISTRY ANALYZER AU5800 AUTOMATION READY
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The beckman coulter field service engineer (fse) was dispatched to the customer site.The probable cause was identified as multiple malfunctioning instrument components; however, it is unknown which component exactly contributed to the reported failure.Issue was resolved by replacement of multiple parts including sample valves, inner r2 driver, inner sample syringe and case, inner wash case, inner r2 syringe case and syringe.The fse verified instrument performance.The customer was satisfied.No further action is required.Section a2, a4 and a5: information not provided by the customer.The beckman coulter internal identifier is (b)(4).
 
Event or Problem Description
The customer reported generation of erroneous patient results for blood urea nitrogen (bun) and glucose (glu) on their au5800 clinical chemistry analyzer (pn b96693; sn (b)(6)).The erroneous patient results were not reported out of laboratory.There were no injuries, deaths, or delays/changes in treatment associated with this event.The customer did not provide patient data and patient demographics.

Brand Name
AU5800-20 CHEMISTRY ANALYZER AUTOMATION READY
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K. K.
454-32 higashino
nagaizumi-cho sunto-gun
shizuoka 411-0 931
JA   411-0931
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key25128886
Report Number9612296-2026-00196
Device Sequence Number13446161
Product Code JJE
UDI-Device Identifier14987666543023
UDI-Public(01)14987666543023(11)200224
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K112412
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU5800-20 CHEMISTRY ANALYZER AU5800 AUTOMATION READY
Device Catalogue NumberB86444
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown